# SDR AALA20120420019

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN UNDER THE DORSAL FIN IS CORRODED FROM STATIONS 887 TO 1006 STRINGERS 2 LEFT TO 2 RIGHT.  CORROSION REMOVED PER EA B737-53-023061 AND AREA TREATED AND PAINTED PER EA.
